MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC CLEARVUE 850; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND, INC CLEARVUE 850; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number DIAGNOSTIC ULTRASOUND SYSTEM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The clearvue 850 ultrasound system was associated with a patient serious injury event.It was reported the transducer malfunctioned during normal use with their clearvue 850 ultrasound system.The customer alleged the malfunction cause serious injury to the patient.No other clinical information or medical intervention was reported.At this time there is insufficient information within the event description to determine if the device caused or contributed to the reported event.Philips has started an investigation, and upon completion, a follow up report will be submitted.
 
Additional Manufacturer Narrative
Additional information received confirmed there was no patient harm or injury.This event is not likely to cause or contribute to a serious injury or death if it were to reoccur.Therefore, this complaint is considered to be a non-reportable event.

Brand Name
CLEARVUE 850
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
roxanne ramirez
22100 bothell everett highway
bothell, WA 98021
MDR Report Key21063193
Report Number3019216-2025-000002
Device Sequence Number19685501
Product Code IYN
UDI-Device Identifier00884838097711
UDI-Public(01)00884838097711
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K153480
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDIAGNOSTIC ULTRASOUND SYSTEM
Device Catalogue Number795226
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Supplement Date Received by Manufacturer02/13/2025
Initial Report FDA Received Date01/02/2025
Supplement Report FDA Received Date03/12/2025
Date Device Manufactured05/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown